# SDR DHL2006364507

- Difficulty date: April 25, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE FS 47 - FS 54 AT RBL 38 HAS CORROSION.  REMOVED CORROSION AT SEAT TRACK FROM FS 47 - FS 54 RBL38 IAW A300 SRM 51-40-11.  FOUND OUT OF LIMITS IAW A300 SRM 53-10-00 FIG 612 ORIG MAT .078 MAT REMOVED .027 MIN REMAINING MAT. .051.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FS 44.5 - FS 54 RBL38 IAW A300 SRM 51-30-30 AND 51-10-40.
